# SDR VTZA97300

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6381 - IAD-CMH - DURING CRUISE, EXPERIENCED A FAILURE IN THE CAPTS AIRSPEED INDICATOR.  AIRCRAFT RETURNED TO IAD WHERE THE DISCREPANCY WAS TROUBLESHOT.  THE MAINTENANCE TECHNICIANS REMOVED AND REPLACED THE CAPT'S AIRSPEED INDICATOR AND PURGED MOISTURE FROM THE SYSTEM.  PITOT HEAT SYSTEM WAS ALSO CHECKED FOR PROPER OPERATION IAW MM PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
